# SDR LR7A08041

- Difficulty date: March 11, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 57,611 hours, 34,996 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fs 846
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK, PER JOB CARD HB5302, FOUND CABIN BHD CRACKED AT FS 846, WL170, RBL73.  REPAIR ACCOMPLISHED IAW SMP583 FIG 53-50-10.
